MathSciNet Relay Station
MathSciNet bibliographic data
MR2969856 93E35 (93C55)
Bu, Xuhui; Yu, Fashan; Hou, Zhongsheng; Wang, Fuzhong Iterative learning control for a class of nonlinear systems with random packet losses. Nonlinear Anal. Real World Appl. 14 (2013), no. 1, 567–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement